Global Analysis and Discrete Mathematics publishes original papers in Mathematics, particularly in classical mathematical analysis, complex analysis, functional analysis, differential and difference equations, special functions, combinatorics and graph theory, linear algebra, applicable and abstract algebra, mathematical applications in probability and statistics, numerical analysis and computer science. Submissions dealing with applications of mathematical models in other sciences or in real-world problems, are welcome provided that they focus on mathematics rather than on application itself.

Peer refereeing by leading experts (see our Editorial Board). Each paper will be peer refereed by leading experts in the subject of the paper.

As a rule, within two months from a submission, the corresponding author will be informed about the decision regarding the paper. Shortly after the paper is accepted, it will be posted on the web site, becoming available to public before appearing in the printed edition.

Current Issue: Volume 5, Issue 1, Winter and Spring 2020